# SDR ASAA0874102

- Difficulty date: December 27, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 29,092 hours, 12,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 143A83314
- Condition: Cracked
- Location: Bs 495
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT AFT CORNER THRESHOLD CRACKED.  REPAIRED PER ASA EA 5320 01456.
